# SDR 0017

- Difficulty date: September 28, 2001
- Submitted: October 1, 2001
- Operation: Air carrier
- Aircraft: N222BE
- Make and model: Lear 35A
- Aircraft serial: 489
- Aircraft time: 8,073 hours, 6,325 cycles
- Engine: Garrtt TFE7312B
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Shutoff Valve
- Part number: 322867003
- Part serial: 01820134
- Condition: Leaking
- Location: Deice System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AT CRUISE ALT 43,000 FT PILOT NOTICE CABIN ALT WARNING LIGHT ILLUMINATED. THE PILOT INITIATED A DESCENT TO 27,000 FT PRESSURIZATION STARTED WORKING NORMAL. FLT CONTINUED AT 35,000 FT & WORKED NORMAL REST OF FLT. AFTER TROUBLESHOOTING SYS THE WINDSHIELD DEICE SHUTOFF VALVE WAS FOUND LEAKING AT FLANGE OF THE VALVE. VALVE WAS REPLACED & SYS WAS CHECKED FOR OPERATION, SYS CHECKED NORMAL.  POSSIBLE FACTORS EFFECTING THE SYS, ACFT WAS IN A HEAVY RAIN STORM PRIOR TO TAKEOFF 3-4 HRS & WAS FLOWN IN HEAVY RAIN FOR ABOUT 45 MIN PRIOR TO OCCURRENCE. A LOT OF MOISTURE IN NOSE AVIONICS UPON LANDING. DRAINS WERE FOUND CLEAR.  THE AVIONICS DOOR SEALS INSPECTED, NO DEFECTS NOTED. TIME ON VALVE UNKNOWN, ESTIMATED 5300 HRS.
